# SDR 20010131SG006

- Difficulty date: January 1, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 809788
- Part serial: G2808
- Condition: Worn
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VIBRATES EXCESSIVELY AFTER TAKEOFF AND DURING INTITIAL CLIMB-OUT.  STOPS WHEN ABOVE 210 KCAS AND FLAPS UP.  INITIAL MAINTENANCE INSPECTION INDICATIONS OF SPOILER/AILERON CABLE SYSTEM BRACKET AND PULLEY DAMAGE.  SUBSEQUENT MAINTENANCE CHECK AND INSPECTION FOUND PRIMARY VIBRATION CAUSED BY NR 3 AND NR 4 ENGINE FAN CASE WEAR.  REPLACED NR 3 AND NR 4 ENGINE FAN CASES.  ALL CHECKS NORMAL ON ENGINE RUNS.  REPLACED FROZEN RIGHT W/W WSIB TOP PULLEYS, RIGHT W/W AILERON CABLE AA TOP PULLEY AND LEFT W/W/ AA/AB PULLEYS (P/N''S BACP30M3).  REPAIRED AILERON PULLEY BRACKET PER ECRA 478-27-105-1 PART 1.  AILERON RIG, OPERATIONAL CHECKS, AND RII INSPECTIONS ACCOMPLISHED.  REF EIA2001001.  (M)
